Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 75/min, a grimace when stimulated, active movement and good breathing with a strong cry. What is the APGAR score?

1 minHR 75/min
APGAR =
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury does not open the eyes at all, makes no sounds and shows as the best motor response: no movement at all. Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
9260SBPDBPmmHgHR 103/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 103/min and a blood pressure of 92/60 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 103/minBP 92/60 mmHg
SI =
4.Medium
E4 / 4+V3 / 5+M? / 6GCS 11?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 11, with E4 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 11E4V3
M =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 97% on room air, blood pressure 222/134 mmHg, pulse 76/min, alert, temperature 36.3 °C. Which clinical risk group does the patient fall into? Click it.

RR 16SpO₂ 97%airSBP 222HR 76AT 36.3 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 98 kg and is 158 cm tall. Calculate the BMI and click the WHO weight category.

98 kg158 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. APGAR = 7
  2. 2. GCS = 3
  3. 3. SI = 1.12
  4. 4. M = 4
  5. 5. low–medium
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.